# SDR SWIA200616667

- Difficulty date: April 19, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 16,344 hours, 23,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN DOOR HARD TO OPEN AND CLOSE.  REPLACED HINGE BOLTS AND BUSHINGS AND RERIGGED DOOR IAW 52-11-00.  OPERATIONAL CHECKS GOOD.
